# SDR ASMF200407024

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 39,356 hours, 27,572 cycles
- Engine: Pwa JT8D*
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594466906
- Part serial: 031985
- Condition: Failed
- Location: Airspeed
- Part time: 12,049 hours, 7,314 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT AT THE BEGINNING OF THE TAXI, APPEARED THE AIR SPEED A/S FLAG IN THE LT AIRSPEED INDICATOR. IT WAS PERFORMED A RESET AND THE CADC SWITCH WAS CHANGED OF POSITION, BUT THE TROUBLE CONTINUED.  AIR SPEED INDICATOR WAS REPLACED AND SYSTEM TESTED IAW M/M 34-13-00, ALL CORRECT.
